# SDR USAA2014012900003

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 44,018 hours, 15,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3693
- Condition: Inoperative
- Location: L1 Door
- Part time: 44,018 hours, 15,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 EMERGENCY OPERATION DAMPER GAUGE, PLUG MISSING.  REPLACED DOOR L1 EMERGENCY OPERATION DAMPER CYLINDER IAW AMM TASK 52-11-14-400-001.
